# SDR AUS20010937

- Difficulty date: August 24, 2001
- Submitted: September 5, 2001
- Operation: Air carrier
- Make and model: Boeing 737-33A
- Engine: Ge CFM563B1
- System (JASC): 5610 · Flight Compartment Windows
- Part: Windshield
- Part number: 5893543109
- Condition: Cracked
- Location: Cockpit
- Part time: 9,492 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

(AUS) NR 1 WINDSHIELD LT SIDE OUTER PANE CRACKED FOLLOWING ARCING.
